By Topic

{cal H}_{\infty } Filtering for Nonlinear Singular Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
M. D. S. Aliyu ; Department of Mechanical Engineering, Ecole Polytechnique dé Montréal, Quebec, Canada ; El-Kebir Boukas

In this paper, we consider the H-filtering problem for affine nonlinear singular (or descriptor systems). Two types of filters are discussed, namely, 1) singular and 2) normal, and sufficient conditions for the solvability of the problem in terms of Hamilton-Jacobi-Isaacs equations (HJIEs) are presented. The results are also specialized to linear systems in which case the HJIEs reduce to a system of bilinear-matrix-inequalities (BLMIs) which can still be solved efficiently. Some simple examples are also given to illustrate the approach.

Published in:

IEEE Transactions on Circuits and Systems I: Regular Papers  (Volume:59 ,  Issue: 10 )